Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 31, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on closest approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 31 (1929), 215-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501477
Homogeneous polynomials with a multiplication theorem
O. C. Hazlett.
Trans. Amer. Math. Soc. 31 (1929), 223-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501478
Generalized factorial series
Tomlinson Fort.
Trans. Amer. Math. Soc. 31 (1929), 233-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501479
On extending a continuous ($1$-$1$) correspondence. II
Harry Merrill Gehman.
Trans. Amer. Math. Soc. 31 (1929), 241-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501480
A determination of all normal division algebras in sixteen units
A. Adrian Albert.
Trans. Amer. Math. Soc. 31 (1929), 253-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501481
Expansions in generalized Appell polynomials, and a class of related linear functional equations
I. M. Sheffer.
Trans. Amer. Math. Soc. 31 (1929), 261-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501482
Systems of infinitely many linear differential equations of infinite order, with constant coefficients
I. M. Sheffer.
Trans. Amer. Math. Soc. 31 (1929), 281-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501483
On general topology and the relation of the properties of the class of all continuous functions to the properties of space
E. W. Chittenden.
Trans. Amer. Math. Soc. 31 (1929), 290-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501484
Properties of functions represented by the Dirichlet series $∑(a𝜈+b)^{-s}$, or by linear combinations of such series
J. I. Hutchinson.
Trans. Amer. Math. Soc. 31 (1929), 322-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501485
Concerning zero-dimensional sets in Euclidean space
R. L. Wilder.
Trans. Amer. Math. Soc. 31 (1929), 345-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501486
On the linear partial $q$-difference equation of general type
C. Raymond Adams.
Trans. Amer. Math. Soc. 31 (1929), 360-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501487
Les fonctions polygènes comme intégrales d’équations différentielles
G. Calugaréano.
Trans. Amer. Math. Soc. 31 (1929), 372-378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501488